Good to hear youre feeling a bit better Derwood. Ill be playing wow legion when its out in a few days so going to be doing some gamimg too :)
Hello Andy, my name is Mary and I am 30 years old. Sorry in advance for any english mistakes.
I have read many of your posts and I would like to have your opionion because I am dealing with the same Health conditions.
First of all I would like to ask you if your Lpr reflux began months after taking mirtazapine?
I was on remeron occasionally from 2012 till the beginning of this year. I have noticed that sometimes after taking remeron, I have excessive salivation in my sleep but I didn't pay much attention.
Unfortunately last May, after an ovarian surgery and after finishing a strong round of antibiotics, I am constantly experiencing reflux LPR symptoms on a daily basis. I have seen an improvement but I am not back to normal.
My manometry test was normal and so the barium test. My endoscopy showed mild antrum gastritis and a tiny hiatal hernia, in the barium test hiatal hernia has vanished. My phmetry results was normal de mester score and my impedance test showed multiple events of weakly acid reflux and a little bile.
As for the bile reflux I firmly believe that taking pantoprazole for one month ( June to July) caused this, because after taking ozepran I started experiencing constant cough, dyspnea and I was vomitting a green- yellowish liquid.
the strange thing is that my initial symptoms were only heartburn, a crazy sensation of lump in my throat and burping. Never cough, sinus problems or green liquid before taking pantoprazole. I stopped cold turkey the ozepran and it was quite difficult time as I had severe chest pain and rhinitis for first time in my life. So I have come to the conclusion that pantoprazole aggravated my reflux.
In August I did the impedance test which shows the above results ( multiple events of weakly reflux and a little bile) all of them in upright position. My doctor put me on riopan gel and a prokinetic drug an told me that PPIS are not for my case.
All this time I was wondering if antibiotics or remeron was the cause reflux for me? What do you believe?
I have read your posts about
taking mirtazapine and that after taking antibiotics you had LPR symptoms....
I am waiting for your answer